Fenpaed provides fast and effective fever and pain relief for children and infants 6 months and over. Strawberry flavoured. Free from alcohol, artificial colours and sugar.
Fenpaed reduces fever associated with cold or flu and pain and inflammation associated with toothache, teething, sore throats, earache, headache and minor pains.
Fenpaed is not intended for use in adults. Do not give to infants under 6 months. Do not give to children under 12 months except on advice of a doctor. Age Dose (mL) 6 -12 months 2.5mL 1 – 3 years 5mL 4 – 6 years 7.5mL 7 – 9 years 10mL 10 – 12 years 15mL Frequency of dose: 3-4 times daily.
Each mL contains 20 mg of Ibuprofen. Also contains 0.268 mg maltitol solution per mL. Products containing maltitol may have a laxative effect or cause diarrhoea. Also contains saccharin sodium and hydroxybenzoates.
Do not use Fenpaed if you have a stomach ulcer. Do not use Fenpaed if you are allergic to ibuprofen or other anti-inflammatory medicines. Unless advised by your doctor or pharmacist, do not use Fenpaed if you have asthma. Unless advised by your doctor or pharmacist, do not use Fenpaed with other products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly. Unless a doctor has told you to, do not use Fenpaed if you are aged over 65 years. Unless a doctor has told you to, do not use Fenpaed in children 6 years of age or less. If you get an allergic reaction, stop taking and see your doctor immediately. Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful. Do not use Fenpaed during the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy. Do not use if you have impaired kidney function. Do not use if you have heart failure Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
STORE BELOW 25°C